# SDR GLBA2017083100683

- Difficulty date: August 29, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N165YV
- Make and model: Beech 1900D
- Aircraft serial: UE165
- Aircraft time: 34,558 hours, 53,177 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 12951410649
- Part serial: 337D94
- Condition: Inoperative
- Location: Main Cabin Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THAT THE CABIN DOOR FREE FALLS OPEN.  REMOVED & REPLACED CABIN DOOR SNUBBER IAW MM 52-10-01.  OPS CHECKED GOOD
